# SDR ASAA0976688

- Difficulty date: September 24, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 35,619 hours, 15,960 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A200013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB STA 92.7 RIB CRACKED 1 INCH FROM BOTTOM AT VERTICAL STIFFENER LOCATED 11 INCHES FROM FRONT SPAR.  RIB WAS REAPIRED.
